Affordable Access

Publisher Website

On the carnot theorem in the theory of impulsive motion of mechanical systems:PMM vol. 43, no. 6, 1979, pp. 1114–1116

Authors
Journal
Journal of Applied Mathematics and Mechanics
0021-8928
Publisher
Elsevier
Publication Date
Volume
43
Issue
6
Identifiers
DOI: 10.1016/0021-8928(79)90048-0
Disciplines
  • Mathematics
  • Physics

Abstract

Abstract The kinetic energy variation of a system subjected to impact under conditions of the generalized Carnot theorem [1] is investigated. Proof of the theorem is given in the case of acatastatic links. It is shown that the second part of that theorem extends to systems whose interaction with the links is defined by properties which include the known conditions of ideality of the latter and, also, of zero virtual work of link reaction impulses during the regeneration time.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On a Malkin — Massera theorem:PMM vol. 43, no. 6,...

on Journal of Applied Mathematics... Jan 01, 1979

On the theory of practical stability:PMM vol. 43,...

on Journal of Applied Mathematics... Jan 01, 1979

Theory of spatially curvilinear elastic beams:PMM...

on Journal of Applied Mathematics... Jan 01, 1979

On the theory of inhomogeneous electroelastic plat...

on Journal of Applied Mathematics... Jan 01, 1979
More articles like this..